Existence of solutions for a discrete non linear eigenvalue problem

  • Costande Nicolas B. Universidad Austral de Chile.
  • Manuel Bustos V. Universidad Austral de Chile.
  • Luis Vergara B. Universidad Austral de Chile.
Palabras clave: Discrete non linear boundary value problem, Fisher’s continuous partial differential equations, steady state, Problema del valor de acotación no lineal, ecuaciones diferenciales parciales de Fisher, estado estacionario.

Resumen

In this article we expose some existence results on the solutions of the discrete non linear boundary value problem derived from Fisher’s continuous partial differential equations in steady state.

Biografía del autor

Costande Nicolas B., Universidad Austral de Chile.
Instituto de Matemáticas.
Manuel Bustos V., Universidad Austral de Chile.
Instituto de Matemáticas.
Luis Vergara B., Universidad Austral de Chile.
Instituto de Matemáticas.

Citas

[1] S. S. Cheng and S. S. Lin. Existence and uniqueness theorems for nonlinear difference boundary value problems. Utilitas Math., 39, pp 167-186, (1991).

[2] R. P. Agarwal. On boundary value problems for second order discrete systems. Applicable Analysis, 20, pp 1-17, (1985).

[3] A. Lasota. A discrete boundary value problem. nd order discrete systems. Annales Polonici Mathecatici, 20, pp 183-190, (1968).

[4] W. Zhuang,Y. B. Chen, and S. S.Cheng. Monotone methods for a discrete boundary problem. te systems.Computer Math. Appl. 32, (1996) (pag.41-49). in F.B. Hidebrand ”Finite Diferences Equations and Simulations”, Prentice Hall (1968).
Publicado
2017-05-22
Cómo citar
Nicolas B., C., Bustos V., M., & Vergara B., L. (2017). Existence of solutions for a discrete non linear eigenvalue problem. Proyecciones. Revista De Matemática, 23(3), 281-291. https://doi.org/10.4067/S0716-09172004000300006
Sección
Artículos